# SDR CA000925018

- Difficulty date: September 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heater
- Part number: 8022522
- Condition: Failed
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  - DURING ROUTINE MAINTENANCE, NR 3 BLADE ON NR 2 PROP WAS FOUND TO HAVE A BURNED BLADE HATER. NR 1 AND NR 3 BLADES WERE REPLACED AS A MATCHED SET AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE BLADE HISTORY SHOWS NO EVIDENCE OF THE HEATER EVER BEING CHANGED. BLADE TTSN 27,976 HOURS TSOH 9498 HOURS, 9514 CYCLES.
